BibTeX record journals/tog/Joe89

download as .bib file

@article{DBLP:journals/tog/Joe89,
  author    = {Barry Joe},
  title     = {Multiple-knot and rational cubic beta-splines},
  journal   = {{ACM} Trans. Graph.},
  volume    = {8},
  number    = {2},
  pages     = {100--120},
  year      = {1989},
  url       = {http://doi.acm.org/10.1145/62054.62055},
  doi       = {10.1145/62054.62055},
  timestamp = {Tue, 25 Nov 2003 07:57:26 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/tog/Joe89},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}